# SDR F3LA2024061000090

- Difficulty date: May 31, 2024
- Submitted: June 10, 2024
- Operation: Air carrier
- Aircraft: N723FR
- Make and model: Airbus A321-211
- Aircraft serial: 8640
- Aircraft time: 15,584 hours, 6,898 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Plate
- Part number: D5347112420200
- Condition: Cracked
- Location: Frm 69
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REFERENCE AIRBORNE/PEMCO N/R 15334.0295 AIRCRAFT WAS NOT GROUNDED AND IS IN CHECK FOR SHCEDULED MX. AFT CABIN L/H LATERAL SHEER PLATE CRACKED AR FR 69.   AFT CABIN L/H LATERAL SHEAR PLATE DAMAGED REMOVED AND REPLACED IAW A321 SRM 51-42-11. APPLIED TOP COAT IAW A321 SRM 51-23-11 AND APPLIED C.I.C IAW A321 SRM 51-23-12. ACCOMPLISHED OP TEST OF VOR #2 IAW A321 AMM 34-55-00-740-008-A. MX ACTION IS ACCEPTABLE. /END/
